Advanced Search
MyIDEAS: Login to save this article or follow this journal

Equilibrium analysis of the infinite horizon model with smooth discounted utility functions

Contents:

Author Info

  • Balasko, Yves

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V85-3SWY0XD-6/2/4c20c92457965f427fbafe3e7470c3d8
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Dynamics and Control.

Volume (Year): 21 (1997)
Issue (Month): 4-5 (May)
Pages: 783-829

as in new window
Handle: RePEc:eee:dyncon:v:21:y:1997:i:4-5:p:783-829

Contact details of provider:
Web page: http://www.elsevier.com/locate/jedc

Related research

Keywords:

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Yves Balasko & David Cass & Karl Shell, 1988. "Market Participation and Sunspot Equilibria," Research Papers by the Institute of Economics and Econometrics, Geneva School of Economics and Management, University of Geneva 88.03, Institut d'Economie et Econométrie, Université de Genève.
  2. Balasko, Yves, 1978. "Equilibrium analysis and envelope theory," Journal of Mathematical Economics, Elsevier, vol. 5(2), pages 153-172, September.
  3. Brown, Donald J & Lewis, Lucinda M, 1981. "Myopic Economic Agents," Econometrica, Econometric Society, vol. 49(2), pages 359-68, March.
  4. Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
  5. T. J. Kehoe & D. K. Levine, 1982. "Comparative Statics and Perfect Foresight in Infinite Horizon Economies," Working papers 312, Massachusetts Institute of Technology (MIT), Department of Economics.
  6. Smale, S., 1976. "Global analysis and economics VI : Geometric analysis of Pareto Optima and price equilibria under classical hypotheses," Journal of Mathematical Economics, Elsevier, vol. 3(1), pages 1-14, March.
  7. DEBREU, Gérard, . "Economies with a finite set of equilibria," CORE Discussion Papers RP -67, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  8. Timothy J. Kehoe & David K. Levine & Andreu Mas-Colell & William Zame, 1989. "Determinacy of Equilibrium in Large Square Economies," Levine's Working Paper Archive 46, David K. Levine.
  9. Mas-Colell, Andreu & Zame, William R., 1991. "Equilibrium theory in infinite dimensional spaces," Handbook of Mathematical Economics, in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 34, pages 1835-1898 Elsevier.
  10. Timothy J. Kehoe & David K. Levine & Paul M. Romer, 1989. "Determinacy of equilibria in dynamic models with finitely many consumers," Staff Report 118, Federal Reserve Bank of Minneapolis.
  11. Peleg, Bezalel & Yaari, Menahem E, 1970. "Markets with Countably Many Commodities," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 11(3), pages 369-77, October.
  12. Balasko, Yves, 1992. "The set of regular equilibria," Journal of Economic Theory, Elsevier, vol. 58(1), pages 1-8, October.
  13. Timothy J. Kehoe & David K. Levine & Paul Romer, 1989. "Steady States and Determinacy in Economies with Infinitely Lived Agents," Levine's Working Paper Archive 52, David K. Levine.
  14. Chris Shannon., 1994. "Determinacy in Infinite Horizon Exchange Economies," Economics Working Papers 94-233, University of California at Berkeley.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Enrique Covarrubias, 2010. "Regular Infinite Economies," Working Papers 2010-03, Banco de México.
  2. Accinelli, Elvio & Covarrubias, Enrique, 2014. "Smooth economic analysis for general spaces of commodities," MPRA Paper 53222, University Library of Munich, Germany.
  3. Elvio Accinelli & Martín Puchet, 1998. "A Characterization of the Singular Economies of the Infinite Dimensional Models in General Equilibrium Theory," Documentos de Trabajo (working papers) 0798, Department of Economics - dECON.
  4. Shannon, Chris & Zame, William R., 1999. "Quadratic Concavity and Determinacy of Equilibrium," Department of Economics, Working Paper Series qt3fv586x6, Department of Economics, Institute for Business and Economic Research, UC Berkeley.
  5. Enrique Covarrubias, 2010. "The Equilibrium Set of Economies with a Continuous Consumption Space," Working Papers 2010-10, Banco de México.
  6. Gerard van der Laan & Cees Withagen, 2000. "General Equilibrium in Economies with Infinite Dimensional Commodity Spaces: A Truncation Approach," Tinbergen Institute Discussion Papers 00-023/1, Tinbergen Institute.
  7. Elvio Accinelli & Martín Puchet, 2001. "A characterization of Walrasian economies of infinity dimension," Documentos de Trabajo (working papers) 0701, Department of Economics - dECON.
  8. Chris Shannon & William R. Zame, 1999. "Quadratic Concavity and the Determinancy of Equilibrium," UCLA Economics Working Papers 791, UCLA Department of Economics.
  9. van der Laan, Gerard & Withagen, Cees, 2003. "Quasi-equilibrium in economies with infinite dimensional commodity spaces: a truncation approach," Journal of Economic Dynamics and Control, Elsevier, vol. 27(3), pages 423-444, January.
  10. Licari, Juan Manuel, 2006. "On the regularity of equilibria in dynamic economies," Journal of Mathematical Economics, Elsevier, vol. 42(4-5), pages 618-625, August.
  11. Gerard van der Laan & Cees Withagen, 2000. "General Equilibrium in Economies with Infinite Dimensional Commodity Spaces: A Truncation Approach," Tinbergen Institute Discussion Papers 00-023/1, Tinbergen Institute.
  12. Balasko, Yves, 2003. "Economies with price-dependent preferences," Journal of Economic Theory, Elsevier, vol. 109(2), pages 333-359, April.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:21:y:1997:i:4-5:p:783-829. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.